| Model Number |
401730 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a severely calcified lesion (95 percent stenosis degree) in a proximal tortuous cx.Despite several predilatations the device could not cross the lesion.A 7f guidezilla extension catheter was used during procedure.
Additional Manufacturer Narrative
The technical investigation revealed that the orsiro stent is severely deformed at its proximal end and displaced by about 3 mm in distal direction.The balloon is well folded and shows no signs of inflation.Review of the manufacturing history of the product detailed above did not reveal any non-conformity.The device in question was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The final root cause is most likely related to external factors during procedure.